# SDR ASAA2023071344017

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 900 hours, 284 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG SHOWS ENG 1 EEC C2. GROUNDED - YES. ACCOMPLISHED #1 ENG FAULT ISOLATION TASK G73-10-00-810-803FAULT ERASED, COMPLETED ENG IDLE TEST NO.32, NO FAILTS OR SMT AFTER ENG RUN.
